advertisement
Question
Posted by: Nikita | 2011-08-24

Oralcon

I''m on my 3rd pack of Oralcon (can''t find nordette anymore.)
With the first pack i skipped my inactive pills (had to go camping and didn''t wanna have my period)
Second pack i only took the first two inactive tablets, got my period on the second pill and then i skipped the rest and started with a new pack.
I''m now on the 3rd pack, alreay took the 3rd inactive pill but still no period. I have period pains since yesterday but now sign of it at all. Not even spotting.

Did i mess up my cycle or am i just stressing for nothing??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may have upset your cycle a bit, but there is no need to stress about this.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-08-30

You may have upset your cycle a bit, but there is no need to stress about this.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement